# SDR DALA2020020801024

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 81,370 hours, 62,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C 917 - PRESS - AT TOP OF DESCENT CREW NOTICED A FLOW LIGHT WITH ASSOCIATED CABIN PRESSURE WARNING. CREW DECLARED EMERGENCY AND DESCENDED TO 10K. AIRCRAFT ARRIVED UNEVENTFULLY. CORRECTIVE ACTION: C/W NO-GO-ODI PROCEDURES - FOUND RT PACK DUCT LOOSE AND THE LT PACK HEAT EXCHANGER COVER DISPLACED. INSTALLED LT PACK COVER AND SECURED RT PACK DUCT. COMPLETED PNEUMATIC HEALTH CHECK - OPS GOOD. EMERGENCY DECLARED. (LP6954502)
